I have had this rash for 8 years and just found out what it is via the internet last year. I took the information to my doctor and he said oh yes this is very common. Why could he not tell me this for the last 8 years, I will never know.
PolyMorphous Light Eruption... have a look here http://dermnetnz.org/reactions/pmle.html
Your white blood cells think the sun is attacking them so they make these little postules filled with sticky liquid to protect the skin... I know, it sounds crazy :)
You can try having small doses of the sun each day to build your skins strength but it will only help slightly. The best thing to do is simply stay out of the sun, it's very hard to do though when you have no choice.
I have had allergy testing and have used every steroid cream available, polaramine helps to reduce the itching, burning, stinging & inflammation for about 6 hours but you end up overdosing your body on it and get very tired. I have found the only thing to totally get rid of the symptoms is a steroid from your doctor, mine is called Panafcortelone. I was first taking 50 mg a day but it had terrible side effects of nausea and a burning heat radiating from my legs, and I put on a lot of weight very quickly. I got down to taking 10mg a day and this was still helping. I got to the point where I could put up with the rash without the tablets and it is slowly going away. It's been 4 weeks since I took the steroids and although it drives me crazy some-times, I am trying to stay away.
Mine goes away at the end of Autumn and Winter and comes back every year half way through Spring. I am so glad to know what causes my rash but, sadly the knowledge doesn't stop it from happening... I just don't feel so helpless for not knowing any-more.